Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Irregular periods. Advised to reduce tummy fat. Given torflash. Suggestion?

i doest have regular periods, my height is 164cm and weight is 87kg bp normal i am not a sugar patient all is well. i have only period problem. i am 42 years , doctor suggests me torflash md granules 1 year, sandocal 500gm for 3 months, and meprate tablet for 6 months.and she advised me to reduce the fat in my stomach and have a walk for 1 hour daily. but id dont how to reduce my stomach fat, please guide me how to reduce my weight to 64kg. she had given the diet list also to follow up. and iam also following it. please suggest me sir.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear madam,

You may be suffering from PCOS as the advise you are being given complies with that . You need to do regular exercise for reduction of abdominal fat.

Dr. Shruti
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor